# SDR C2XA07ON023

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 8,358 hours, 4,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT 7743 - LAS TO LAX - FLIGHT CREW ABORTED TAKEOFF DUE TO SMOKE IN COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT, MX PERSONNEL PERFORMED ENG RUNS WITH FLIGHT CREW; OPERATIONALLY CHECKED PACKS AND AIR BLEED SYSTEMS WITH NO DEFECTS OR ODORS WERE DETECTED AND THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
